I had a condom tear while having sex. Two weeks later, I developed symptoms of pain and slight swelling in my right testicle, lower abdominal pain, and foreskin inflammation. Thinking it to be chlamydia, I took 1g single dose of Azithromycin. It provided me some relief but two weeks later the same symptoms arose. Further, my foreskin and penile glans have now become sticky to touch, like a stick note, although it is not moist. I had also developed rashes on my inner thigh. I consulted a doctor who prescribed me T Bact for my sticky and slightly swollen foreskin, Betnovate N for my rashes in my inner thighs, and put me on a seven-day course of Amoxicillin 500 mg for three days. I am on day 5 of this course and my symptoms seem to have eased up significantly, but I fear a relapse could occur like last time.
I have minimal abdominal pain now, and my testicles only feel a little uncomfortable from time to time. Further, the stickiness of my penile glans and foreskin has not subsided much, which worries me a lot. I would like to know what is causing this stickiness of foreskin and penis? The swelling of foreskin seems to have reduced somewhat. I am sending you the latest photos as well. Please advise me on what should be my next step.
Welcome to icliniq.com.
I understand your worry about the swelling of the foreskin you covered with antibiotics with a single dose of Azithromycin and later with one week of Amoxicillin. If there is sexually transmitted disease it might come back for mainly two reasons. Firstly, incomplete treatment and insensitive antibiotics as you did not have a culture result, and secondly, not treating the sexual partner. Therefore, after completing the Amoxicillin no need for more antibiotics hopefully the foreskin swelling resolves. You will need STD (sexually transmitted disease) screening for you and your partner needs a vaginal swab. If you got pain like burning sensation while passing urine or swelling or urethral discharge then you will need to do urethral swab culture as well.
The swelling of the foreskin and sticky discharge might have been caused by sexually transmitted disease as the condom was torn we do not have culture results as you started antibiotics before a culture of your urethra was sent. It is great that with Amoxicillin you are getting better. My suggestion is to complete the Amoxicillin course. Then to do the sexually transmitted diseases tests (STD screening) which is chlamydia testing by swab taken from urethra, gonorrhea testing, syphilis tests, trichomonas tests, human papillomavirus (HPV), herpes test, hepatitis B surface antigen test, hepatitis C test, HIV antibody and HIV antigen blood test for you and your partner. Those investigations will help diagnose and prevent future recurrence. No need for any more medications for now apart from the Amoxicillin you are currently on I would be pleased to follow you after tests result to inform for further treatment if required.
Urethral swab for partner and STD screen for both and urethral swab of the patient in case symptomatic.Probable diagnosis:
STD (sexually transmitted disease).
Was this answer helpful?|
Thank you doctor,
As I am currently on antibiotics, how long do I have to wait before I can get myself tested?
Welcome back to icliniq.com.
You can wait 48 hours after the last dose of the antibiotics which you are taking then can take the tests.
I hope this helps.
Was this answer helpful?|
Query: Hello doctor, My query is regarding sexually transmitted infection. I had unprotected sex 51 days back. I had mild fever with a very mild burning sensation on my penis for three days after that encounter. I consulted a doctor and she gave five shots of Ceftriaxone for five days. The mild burning ... Read Full »
Query: Hello doctor, I had sex yesterday afternoon. It was on the 14th day of my menstrual cycle. It was a protected sex. My partner used a condom and ejaculated inside it. Now, I am confused whether to take an emergency contraceptive pill or not. I personally do not want to take one because I am worried... Read Full »
Query: Hi doctor, Around 15 years ago, I used to take a lot of Amphetamine and used to masturbate a lot. As a result, I caused a huge amount of damage to the penis and it constantly leaked urine. 3 years ago, I plucked up the courage finally to see a urologist, who said that my urethra was red and angry. B... Read Full »
Ask your health query to a doctor online?Ask an Urologist Now